Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 657307, 12 pages
http://dx.doi.org/10.1155/2015/657307
Research Article

Normal Forms of Hopf Bifurcation for a Reaction-Diffusion System Subject to Neumann Boundary Condition

Department of Mathematics, Lanzhou Jiaotong University, Lanzhou 730070, China

Received 14 May 2015; Accepted 12 July 2015

Academic Editor: Alain Miranville

Copyright © 2015 Cun-Hua Zhang and Xiang-Ping Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cun-Hua Zhang and Xiang-Ping Yan, “Normal Forms of Hopf Bifurcation for a Reaction-Diffusion System Subject to Neumann Boundary Condition,” Journal of Applied Mathematics, vol. 2015, Article ID 657307, 12 pages, 2015. https://doi.org/10.1155/2015/657307.